Heuristic Algorithms in Computations Molecular Biology

TitleHeuristic Algorithms in Computations Molecular Biology
Publication TypeJournal Article
Year of Publication2011
AuthorsKarp, R. M.
Published inJournal of Computer and System Sciences
Volume77
Issue1
Page(s)122-128
Other Numbers3139
Bibliographic Notes

Journal of Computer and System Sciences, Special Issue: Celebrating Karp's Kyoto Prize, Vol. 77, No. 1, pp. 122-128

Abbreviated Authors

R. M. Karp

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine